# SDR EGRA95100

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 81071370010
- Condition: Failed
- Location: Fuel Press
- Part time: 259 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE, NO FUEL PRESSURE # 2 ENGINE REPLACED FUEL PRESSURE TRANSMITTER
